MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, LARGE 2.75MM, STRAIGHT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PUNCH, LARGE 2.75MM, STRAIGHT; MANUAL INSTR, GENERAL SURGICAL
Model Number PUNCH, LARGE 2.75MM, STRAIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pieces of the device were broken off.There was no harm or adverse event for patient, operator or third party reported by the customer.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that pieces of the device were broken off.The reported event was confirmed as the evaluation revealed that the tip pin is broken and therefore the jaw has come loose.Further the shaft is bent.This is typically caused by applying excessive leveraging forces.Also the device shows signs of metal surface oxidation.

Brand Name
PUNCH, LARGE 2.75MM, STRAIGHT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559641
Report Number1220246-2024-05960
Device Sequence Number4851187
Product Code NBH
UDI-Device Identifier00888867002944
UDI-Public00888867002944
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, LARGE 2.75MM, STRAIGHT
Device Catalogue NumberAR-11200
Device Lot Number35712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown